RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 24, Issue 5  


Research Papers
Estimates for functional with a known finite set of moments in terms of moduli of continuity and behaviour of constants in the Jackson-type inequalities
O. L. Vinogradov, V. V. Zhuk
1
Uniform estimate for a segment function in terms of a polynomial strip
S. I. Dudov, E. V. Sorina
44
Cauchy-type integrals and singular measures
V. V. Kapustin
72
Newtonian and affine classifications of irreducible cubics
A. B. Korchagin
94
Unitary Steinberg group is centrally closed
A. V. Lavrenov
124
Stationary diffusion processes with discontinuous drift coefficients
A. I. Noarov
141
Quasi-isometric embedding of the fundamental group of an orthogonal graph-manifold into a product of metric trees
A. V. Smirnov
165
Systems of subspaces in Hilbert space that obey certain conditions, on their pairwise angles
A. V. Strelets, I. S. Feshchenko
181
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019